Alert archive / Michigan / Freeze Warnings in 2012
Freeze Warning 3, NWS Detroit, MI
NWS Detroit, MI issued this freeze warning at Mar 29, 2012, 3:34 PM EDT for 10 counties in Michigan. It took effect at Mar 30, 2012, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2012, 3:34 PM EDT (19:34 UTC)
- In effect from
- Mar 30, 2012, 2:00 AM EDT
- Expired
- Mar 30, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Midland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI
The radar
The Detroit radar (KDTX), 73 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
793 WWUS73 KDTX 291934 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 334 PM EDT THU MAR 29 2012 ...TEMPERATURES TO FALL BELOW FREEZING TONIGHT... .CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO FALL JUST BELOW FREEZING OVERNIGHT. THESE TEMPERATURES MAY RESULT IN DAMAGE TO SENSITIVE VEGETATION INCLUDING NEWLY BUDDED PLANTS AND TREES. MIZ047>049-053>055-060>063-300800- /O.NEW.KDTX.FZ.W.0003.120330T0600Z-120330T1200Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...PORT HURON 334 PM EDT THU MAR 29 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. HAZARDOUS WEATHER... * LOW TEMPERATURES FALLING TO AROUND 30 TONIGHT. IMPACTS... * DAMAGE IS POSSIBLE TO SENSITIVE VEGETATION INCLUDING NEWLY BUDDED PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MR
1 follow-up statement
200 WWUS73 KDTX 300746 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 346 AM EDT FRI MAR 30 2012 ...TEMPERATURES BELOW FREEZING THIS MORNING... .CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO FALL JUST BELOW FREEZING EARLY THIS MORNING. THESE TEMPERATURES MAY RESULT IN DAMAGE TO SENSITIVE VEGETATION INCLUDING NEWLY BUDDED PLANTS AND TREES. MIZ047>049-053>055-060>063-301200- /O.CON.KDTX.FZ.W.0003.000000T0000Z-120330T1200Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...PORT HURON 346 AM EDT FRI MAR 30 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... HAZARDOUS WEATHER... * LOW TEMPERATURES FALLING TO AROUND 30 TONIGHT. IMPACTS... * DAMAGE IS POSSIBLE TO SENSITIVE VEGETATION INCLUDING NEWLY BUDDED PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this freeze warning went out at Mar 29, 1:10 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Mar 29, 1:10 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
110 PM EDT THU MAR 29 2012
.AVIATION...
//DISCUSSION...
EXPANSIVE STRATUS DECK SUSTAINED BY A 3K FT DEEP MOIST LAYER TUCKED
BELOW A STRONG INVERSION SHOWING NO SIGNS OF SCATTERING EARLY THIS
AFTERNOON. UPSTREAM TRENDS ACROSS NORTHERN LAKE HURON SUGGEST THE
BEST CLEARING POTENTIAL WILL COME AS SLIGHTLY DRIER AIR FINALLY
WORKS SOUTHWEST AND INTO THE REGION TONIGHT. A FEW BREAKS MAY YET
EMERGE EARLY THIS EVENING AS MIXING WORKS INTO THIS MOIST
LAYER...BUT THE OVERALL SETUP POINTS TOWARD CARRYING A MORE
PESSIMISTIC CLOUD CONDITION THROUGH 00-03Z. CEILING BASES REMAIN
POSITIONED MARGINALLY WITHIN MVFR /2500-3000 FT/. A WINDOW OF
CLEARING OVERNIGHT WILL BE OVERTAKEN BY THICKENING HIGHER CLOUDS AS
A LOW PRESSURE SYSTEM ADVANCES TOWARD THE REGION. WIDESPREAD
MVFR/IFR CONDITIONS WILL DEVELOP AGAIN ON FRIDAY AS DEEPER MOISTURE
ACCOMPANIES THE PASSAGE OF THIS SYSTEM. POTENTIAL FOR A PERIOD OF
ACCUMULATING WET SNOW AT MBS FRIDAY...ALL LIQUID TO THE SOUTH.
//DTW THRESHOLD THREATS...
* HIGH CONFIDENCE IN CEILING BELOW 5000 FT THROUGH THIS EVENING...
LOW CONFIDENCE IN TIMING THE CLEARING TONIGHT.
* HIGH CONFIDENCE CEILINGS WILL FALL BELOW 5000 FT AGAIN LATE FRIDAY
MORNING.
&&
.PREV DISCUSSION...ISSUED 539 AM EDT THU MAR 29 2012
UPDATE...
MOISTURE BEING PICKED UP OFF LAKE HURON HAS LED TO FLURRIES ACROSS
THE NORTHERN THUMB EARLY THIS MORNING. LOCAL REPORTS INDICATE THE
ACTIVITY IS LIGHT IN NATURE AND NOT ACCUMULATING ON THE GROUND.
GIVEN THE LIGHT NATURE OF THE EVENT WILL UPDATE THE FORECAST TO
INCLUDE FLURRIES DURING THE EARLY MORNING HOURS ACROSS THIS AREA
DOWNWIND OF THE FETCH OFF LAKE HURON.
PREV DISCUSSION...ISSUED 353 AM EDT THU MAR 29 2012
SHORT TERM...TODAY AND TONIGHT
A LARGE SHIELD OF STRATOCU CURRENTLY RESIDES OVER THE CENTRAL GREAT
LAKES THIS MORNING. COLD AIR ADVECTION CONTINUES TO DROP
TEMPERATURES INTO THE 30S DESPITE A POOR SET UP FOR DROPPING
TEMPERATURES INCLUDING OVERCAST SKIES AND GUSTY NORTH NORTHWESTERLY
WINDS. ALTHOUGH TEMPERATURES WILL GET VERY CLOSE TO OR BELOW
FREEZING...THE GUSTY WINDS AND SHORT DURATION AT THIS TEMPERATURE
SHOULD PREVENT FROST FORMATION...THEREFORE WILL REMOVE FROST FROM
THE GRIDS DURING THE EARLY MORNING HOURS.
THIS STRATOCU SHOULD DISSIPATE DURING THE MID TO LATE MORNING HOURS
AS THE 925-850MB MOISTURE SLOWLY ERODES FROM WEST TO EAST AS A RIDGE
OF HIGH PRESSURE TRACKS IN ACROSS THE CENTRAL GREAT LAKES. DESPITE
THE ABUNDANT SUNSHINE...HIGH TEMPERATURES WILL TOP OUT AROUND 50
DEGREES TODAY AS WE MIX TO 870 MB WITH TEMPERATURES AROUND -2
CELSIUS AT THIS LAYER. NORTH WINDS WILL KEEP TEMPERATURES IN THE
THUMB NOTICEABLY COOLER...WITH HIGHS IN THE LOW TO MID 40S.
ATTENTION THEN TURNS TO TONIGHT WITH LOW TEMPERATURES EXPECTED TO
BOTTOM OUT AROUND 30 DEGREES ACROSS MANY LOCATIONS. WITH LIGHT WINDS
AND MOSTLY CLEAR SKIES TO START OUT THE NIGHT THESE CONDITIONS WILL
BE MUCH MORE CONDUCIVE TO FROST DEVELOPMENT. HOWEVER AN APPROACHING
LOW PRESSURE SYSTEM WILL BRING A THICKENING CLOUD DECK OVERNIGHT AND
THE PROSPECT FOR PRECIPITATION AS THE NIGHT WEARS ON. THE THICKENING
CLOUD DECK WILL BRING A HALT TO FALLING TEMPERATURES...AS WE BOTTOM
OUT AROUND MIDNIGHT AND RISE A FEW DEGREES TOWARDS
DAYBREAK...LIMITING THE AMOUNT OF TIME WE SPEND BELOW FREEZING AND
LIMITING FROST POTENTIAL.
DESPITE EARLIER MODEL RUNS HOLDING PRECIPITATION OFF FROM THE
APPROACHING LOW UNTIL FRIDAY...CURRENT MODEL RUNS BRING THE
PRECIPITATION IN A BIT SOONER. EVEN THE LAST HOLDOUT...THE
ECMWF...RECENTLY CAME IN WITH PRECIPITATION IN THE WESTERN CWA LATE
IN THE PERIOD. THAT BEING SAID THERE ARE CONCERNS ON THE TIMING OF
THE PRECIPITATION AS MODEL SOUNDINGS SHOW QUITE A BIT OF DRY AIR
NEAR THE SURFACE TO BE OVERCOME BEFORE PRECIPITATION CAN FALL FROM
THE CLOUDS. MODEL SOUNDINGS ALSO SHOW SEVERAL PRECIPITATION TYPES IN
PLAY WITH WARM AIR ADVECTING IN BETWEEN 800-700MB WITH SNOW...SLEET
AND RAIN POSSIBLE AT THE ONSET AS THE ATMOSPHERE MOISTENS UP FROM
THE TOP DOWN. WITH THE ABUNDANT AMOUNT OF DRY AIR IN PLACE WILL
LIMIT PRECIPITATION CHANCES TO 20-30 PERCENT FROM 09-12Z AND COVER
THE MAIN PRECIPITATION TYPES IN PLAY DURING THE ONSET OF THIS EVENT.
LONG TERM...FRIDAY THROUGH THURSDAY
WEATHER PATTERN MORE TYPICAL OF LATE MARCH IS SETTING UP FOR THE
WEEK WITH DAILY TEMPERATURE FLUCTUATIONS AND A MIXED PRECIP EVENT
FOLLOWED A FEW DAYS LATER BY THUNDERSTORMS. LONGWAVE TROUGHS SET UP
OVER EACH COASTLINE WILL KEEP AN ACTIVE PATTERN ACROSS THE NORTH
CENTRAL CONUS...INCLUDING THE GREAT LAKES. EVENTUALLY LATE IN THE
WEEKEND A STRONG WAVE WILL MAKE LANDFALL OVER THE WEST COAST MAKING
ITS WAY TO MI FOR MONDAY AND TUESDAY.
FIRST CONCERN WILL BE A SYSTEM PASSING ACROSS THE NORTHERN OHIO
VALLEY ON FRIDAY AND FRIDAY NIGHT. THE SYSTEM IS EMBEDDED IN ZONAL
FLOW WITH VORT MAX POTENTIALLY DISPLACED TO THE NORTH OF THE MAIN
SURFACE FEATURE. BEING ON THE NORTH SIDE OF THE SFC LOW WITH
EASTERLY SFC WINDS AND SFC TEMPS TRENDING COLDER WITH EACH MODEL
RUN...OUR CONCERN WILL BE PTYPE. MODEL SOUNDINGS SHOW A THERMAL
GRADIENT SETTING UP ACROSS OUR CWA SOMEWHERE UP BETWEEN FNT AND MBS
WITH MBS STAYING BELOW 0C THROUGH THE DAY WHEREAS FNT WILL WARM UP
DURING THE DAY. LOOKING AT THE SURFACE...AS MENTIONED WE/LL HAVE
EASTERLY FLOW THROUGH MUCH OF THE DAY KEEPING SOME WEAK CAA INTO THE
AREA. DRY AIR IN THE BOUNDARY LAYER WILL SLOW THE START OF PRECIP A
FEW HOURS AS IT WILL TAKE SOME TIME TO SATURATE THE LAYER. IN
ADDITION IT APPEARS A WARM LAYER WILL SET UP FROM ROUGHLY 900-700MB
FOR MOST AREAS WITH THE SAGINAW VALLEY POSSIBLY KEEPING A SUB
FREEZING THERMAL PROFILE THROUGHOUT THE COLUMN. GROUND TEMPERATURES
WILL ALSO BE A CONCERN. WITH SOIL TEMPS ALREADY SOLIDLY IN THE
40-50F RANGE...A MIX OF RAIN/SNOW WILL STRUGGLE TO ACCUMULATE AT
ALL. WITH SOME HEAVIER SNOW SHOWERS THAT COULD DEVELOP
ACCUMULATIONS WILL BE POSSIBLE. WITH SUCH CONCERNS ABOUT THERMAL
PROFILE AND GRADIENT...CHOSE TO ADD ACCUMULATIONS ACROSS THE SAGINAW
VALLEY AND THUMB UP TO AROUND AN INCH. A GOOD POSSIBILITY EXISTS
THAT THE AREA/AMOUNT OF ACCUMS WILL NEED TO BE ADJUSTED AS MODEL
SOUNDINGS COME MORE IN LINE BUT IT LOOKS FAVORABLE ENOUGH NOW TO
INCLUDE IT.
IN THE WAKE OF THIS SYSTEM...SATURDAY WILL BE A DECENT DAY WITH SFC
HIGH BUILDING DOWN FROM CANADA ALONG WITH SHORTWAVE RIDGING ALOFT.
SKIES SHOULD GENERALLY CLEAR THROUGH THE DAY WITH 850MB WAA
BEGINNING LATER IN THE DAY. WAA AND CLOUDS FILLING BACK IN OVER
NIGHT WILL LEAD TO SLIGHTLY MILDER MIN TEMPS IN THE UPPER 30S.
SUNDAY BEGINS ANOTHER STRETCH OF ACTIVE WEATHER. FRONTAL BOUNDARY
THATS BEEN MEANDERING AROUND THE SOUTHERN GREAT LAKES WILL LIFT BACK
NORTH THROUGH LOWER MI. STRENGTHENING SOUTHERLY FLOW IN THE WARM
SECTOR WILL BRING TEMPS BACK UP NEAR 70F...EVEN WITH CLOUDS PRESENT
ALONG THE WARM FRONT THROUGH PART OF THE DAY. SATURATED BOUNDARY
LAYER WITH DECENT MID LEVEL LAPSE RATES...ISENTROPIC LIFT ALONG THE
WARM FRONT AND THE NOSE OF A JET MAX MOVING OVER THE REGION WILL
WARRANT THE REINTRODUCTION OF SLIGHT CHANCE OR LOW CHANCE POPS. EVEN
WARMER TEMPS WILL BE PRESENT ON MONDAY WITH THE COLD FRONT AND SFC
LOW STILL OFF TO THE WEST.
THE OTHER CONCERN IN THE EXTENDED WILL BE THE CHANCE FOR
THUNDERSTORMS WITH A COLD FRONTAL PASSAGE LATE MONDAY INTO TUESDAY.
MODELS HAVE BEEN SHOWING THE SFC LOW PASSING ACROSS NORTHERN MI WITH
DECENT JET DYNAMICS...STRONG VORT MAX...GOOD SFC BASED CAPE WITH
GOOD MID LEVEL LAPSE RATES. RECENTLY THE GFS HAS ADDED A SECOND SFC
LOW DEVELOPING SOUTH OF MI ALONG THE FRONT WHICH COULD REDUCE OUR
CHANCES FOR STRONG THUNDERSTORMS. IF IT CAN GROW LEGS AND STEAL THE
MOISTURE AND INSTABILITY AND PREVENT IT FROM REACHING SE MI...COULD
GET MORE GENERAL THUNDERSTORMS. WILL WAIT AND SEE HOW THE PATTERN
EVOLVES.
MARINE...
GUSTY NORTHERLY WINDS WILL CAUSE WAVES TO BUILD UP ACROSS SOUTHERN
LAKE HURON THIS MORNING. WINDS AND WAVES WILL SLOWLY SUBSIDE THIS
AFTERNOON AS A RIDGE OF HIGH PRESSURE BUILDS IN ACROSS THE CENTRAL
GREAT LAKES. THESE CONDITIONS WILL RESULT IN A PERIOD OF SMALL CRAFT
CONDITIONS FOR HIGHER WAVES ALONG THE NEAR SHORE WATERS AND OUTER
SAGINAW BAY TODAY. EASTERLY WINDS WILL DEVELOP ON FRIDAY AS A LOW
PRESSURE TRACKS THROUGH THE OHIO VALLEY. ONSHORE NORTHEASTERLY
WINDS MAY ONCE AGAIN CAUSE WAVES TO REACH SMALL CRAFT CRITERIA ON
FRIDAY NIGHT ACROSS SOUTHERN LAKE HURON AND OUTER SAGINAW BAY. HIGH
PRESSURE RETURNS FOR THE WEEKEND PROVIDING TRANQUIL MARINE
CONDITIONS.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING OUTER SAGINAW BAY...UNTIL 4 PM THURSDAY.
LAKE ST CLAIR...
SMALL CRAFT ADVISORY...UNTIL 4 PM THURSDAY.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....MR
UPDATE.......KURIMSKI
SHORT TERM...KURIMSKI
LONG TERM....DRK
MARINE.......KURIMSKI
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Mar 29, 3:25 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 325 PM EDT THU MAR 29 2012 LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-301930- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 325 PM EDT THU MAR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ068>070-075-076-082-083-301930- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 325 PM EDT THU MAR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ047>049-053>055-060>063-301930- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR- 325 PM EDT THU MAR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FREEZE WARNING IS IN EFFECT TONIGHT. SEE THE LATEST NON-PRECIPITATION WEATHER MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MIX OF RAIN AND SNOW WILL DEVELOP EARLY FRIDAY AS A LOW PRESSURE SYSTEM PASSES ACROSS THE OHIO VALLEY. SNOWFALL ACCUMULATION OF UP TO AN INCH WILL BE POSSIBLE ACROSS THE SAGINAW VALLEY AND THUMB REGION THROUGH FRIDAY AFTERNOON. THE BULK OF THIS ACCUMULATION WILL OCCUR ON GRASSY SURFACES. THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Freeze Warnings in Michigan, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.